Authors: Dragović, Vladimir 
Radnović, Milena
Affiliations: Mechanics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Billiards Within Ellipsoids in the 4-Dimensional Pseudo-Euclidean Spaces
Journal: Regular and Chaotic Dynamics
Volume: 28
Issue: 1
First page: 14
Last page: 43
Issue Date: 1-Jan-2023
Rank: ~M22
ISSN: 1560-3547
DOI: 10.1134/S1560354723010033
Abstract: 
We study billiard systems within an ellipsoid in the 4-dimensional pseudo-Euclidean spaces. We provide an analysis and description of periodic and weak periodic trajectories in algebro-geometric and functional-polynomial terms.
Keywords: caustics | confocal families of quadrics | ellipsoidal billiards | extremal polynomials | periodic trajectories | Poncelet porism
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

1
checked on May 29, 2024

Page view(s)

30
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.